# SDR DHL2005746005

- Difficulty date: December 7, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR EMERGENCY LIGHT CAME ON AFTER T/O AND STAYED ON.  RESECURED AND TESTED EMERGENCY LIGHT IAW MM CHP 33-50-01. OPS CK NORMAL AT THIS TIME.
